# SDR CALA2024072200262

- Difficulty date: July 21, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 66,529 hours, 21,983 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6455072
- Part serial: 0380
- Condition: Faulty
- Location: Lt Recirculation
- Part time: 46,874 hours, 13,870 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE/ODOR IN THE CABIN AFTER TAKE-OFF. ACCOMPLISHED RECIR FAN OPERATIONAL TEST PER AMM TASK 21-25-00-005-040.  TESTED OK. NO FAULTS FOUND. MUST WORK AMM SMOKE/ODOR IN THE FLIGHT DECK AND/OR CABIN CONDITIONAL INSPECTION (ADDED BY EC0500-01014) REFERENCE: TASK 05-51-58-910-801-C1 PERFORMED TASK AMM 05-51-58-910-801-C1. NO FAULTS WERE FOUND. REMOVED AND REPLACED LEFT CABIN RECIRCULATION FAN PER AMM 21-25-01/401. OPS TESTED OK.  REMOVED AND REPLACED LEFT CABIN RECIRCULATION FAN PER AMM 21-25-01/401. OPS TESTED OK. LT RECIRC FAN REPLACED. OPERATED FAN FOR 1 HR - NO DEFECTS NOTED.
